# SDR JGVR20190522001

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 10,729 hours, 7,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED TWO GOUGED AREAS OF THE INTERIOR FUSELAGE DOUBLER NEAR THE ESCAPE HATCH AT FS 399.75 AND FS 403 BY BLENDING/SMOOTHING THE GOUGED AREAS PERFORMING NDT, TREATING, AND PRIMING IN ACCORDANCE WITH FIELD REPAIR.
